Focus and Scope

Jurnal Matematika Integratif (JMI) is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in research. JMI received a manuscript in areas of study mathematics widely, and math-based multidisciplinary studies derived from outside problems of mathematics.

 

Section Policies

Artikel

Checked Open Submissions Checked Indexed Checked Peer Reviewed
 

Peer Review Process

  • The research article submitted to this online journal will be peer-reviewed at least 2 (two) reviewers. We use blind peer review process. The decision is made based on the evaluation reports from the reviewers. Whenever necessary, we ask a third reviewer to evaluate the paper.
  • The accepted research articles will be available online (free download) following the journal peer-reviewing process. Final decision of articles acceptance will be made by Editors according to Reviewers comments. Language used in this journal is Indonesian and English.
  • The decision made for the article is the result of the Editorial Board’s agreement based on the suggestions proposed by the reviewer(s) and peer-reviewer(s).
  • Plagiarism scanning will be conducted with the help of Google Scholar and an Anti-Plagiarism Software.
  • All articles published Open Access will be immediately and permanently free for everyone to read and download.  We are continuously working with our author communities to select the best choice of license options, currently being defined for this journal as follows:

    • Creative Commons Attribution (CC-BY)
    • Creative Commons Attribution-Non Commercial-ShareAlike (CC-BY-NC-SA)
    • Creative Commons Attribution-NonCommercial-NoDerivs (CC-BY-NC-ND)

 

Publication Frequency

Jurnal Matematika Integratif (p-ISSN:1412-6184 & e-ISSN: 2549-9033)

Short journal title: JMI

For year 2004, Volume 1, Number 1-2 are scheduled for publication (April & October).

Jurnal Matematika Integratif is electronically published via journal website (http://jurnal.unpad.ac.id/jmi/).

Jurnal Matematika Integratif is published by Department of Mathematics, Universitas Padjadjaran.

Commencement of publication: April 2013

 

Open Access Policy

This journal provides immediate open access to its content on the principle that making research freely available to the public, supporting a greater global exchange of knowledge.

 

Publication Ethics

Here are the publication ethics:

  1. The manuscript presents complete and original information as well as objective data.
  2. Quotation source and reference cited in the manuscript must be informed.
  3. The manuscript is written concisely and clearly for efficiency.
  4. The manuscript is, at the same time, not being sent to and has never been published by another journal.
  5. Everyone involved in the research (students & supervisors) should be included in the team of writers.
  6. A writer who passed away should be included as a co-author.
  7. Authors must avoid fabrication (make up the data and results of a study).
  8. Authors must avoid falsification (manipulating research materials, equipment, process, changing the data or intentionally discarding data or results).
  9. Authors should avoid Plagiarism (taking ideas, processes, results or words without citing the sources).
  10. Authors should avoid Fragmentation (breaking research data into different themes of manuscript so that the discussion cannot become in-depth)
  11. The manuscript should not use copied materials from another article without permission.
  12. All materials/quotation earned from previous research, involving similar writers related to previous publications must be cited properly.